# SDR SWAA2014093032447

- Difficulty date: September 25, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 69,702 hours, 57,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LOWER LIGHT INOPERATIVE.  R & R CHARGER IAW AMM.
